# SDR FDEA201805251321

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70882
- Condition: Corroded
- Location: Bs 1914-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT BS 1914 - 2007, RBL  22, FOUND CORRODED.    THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G, AND DWG AGA 7088, REV B. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
